# SDR AALA20120710002

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 51,425 hours, 6,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BUSINESS CLASS SECTION INOPERATIVE.  REPAIRED BROKEN WIRE UNDER SEAT.  OPS CHECK NORMAL.
